MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA XT VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA XT VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DVBB1D1
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Invalid Sensing (2293)
Health Effect - Clinical Codes Complaint, Ill-Defined (2331); Shock from Patient Lead(s) (3162)
Date of Event 02/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient had been doing well but then felt poorly and was admitted after receiving multiple (b)(6) icd (implantable cardioverter defibrillator) inappropriate shocks for atrial arrhythmias.An echocardiogram showed the patient had low ejection fraction.The patient was treated with iv (intravenous) amiodarone and heparin and converted to sinus rhythm.The patient later had a svt (supra ventricular tachycardia) ablation procedure.The device remains in use.The patient is a participant in the world-wide randomized antibiotic envelope infection prevention trial clinical study.No further patient complications have been reported as a result of this event.

Brand Name
EVERA XT VR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6780741
Report Number3004209178-2017-16746
Device Sequence Number11166747
Product Code LWS
UDI-Device Identifier00643169530300
UDI-Public00643169530300
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2017
Device Model NumberDVBB1D1
Device Catalogue NumberDVBB1D1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age24 YR
Patient Weight169